Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
goukis362

gettin rid of brown spots after accutane...

Recommended Posts

hello everyone...i've been off accutane for 6months already and lemme tell u, accutane is a miracle...i have no more zits...but the thing is, wen i started accutane it made me brake out super bad and cystic....so now, im left with dark spots...i dont care much about it they are more of a neusance....is there anything i can do to get rid of it or just wait....thanks

Share this post


Link to post
Share on other sites

i've JUIST finished accutane (7 boxes)

i still have two pimples on my face.. kinda cystic.. but i have all these lil cysts on my face

like.. tiny ones that are like 'stuck' there

the derm referred me to a cosmetic derm for laser dermabrasioin..

did ur skin get BETTER after u finished accutane? or was it already good when u finished

coz my skin is better.. but still not GOOD

thanks! =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×